Mississippi, 2011Flash Flooding and Damaging Winds in Mississippi, July 23 to 25, 2011
July 23 to 25, 2011 · NWS JAN · 27 events in 12 counties and zones
Widespread, slow moving showers and thunderstorms moved across central Mississippi between July 23rd and July 25th. The air mass over the region was extremely moist, which contributed significantly to the high rainfall rates that occurred.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $433,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread, slow moving showers and thunderstorms moved across central Mississippi between July 23rd and July 25th. The air mass over the region was extremely moist, which contributed significantly to the high rainfall rates that occurred. Several areas reported rainfall rates in excess of 1.5 inches per hour. Flash flooding was reported all over the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 23, 3:02 AM CST, 5 hours 17 minutes earlier.
Area forecast discussion, Jul 23, 3:02 AM CST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
402 AM CDT SAT JUL 23 2011
.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...SCATTERED SHOWERS WERE
DEVELOPING EARLY THIS MORNING FROM NORTHEAST LOUISIANA NORTHEAST TO
NEAR GREENWOOD MS. EXPECT THIS TREND TO CONTINUE THROUGH THE MORNING
HOURS WITH AN INCREASE IN INTENSITY IN AREAS THAT ARE ABLE TO HEAT
SOME THIS MORNING. WITH PRECIPITABLE WATER VALUES AROUND 2.4 INCHES
AND MODEL GUIDANCE SHOWING WEAK ATMOSPHERIC LIFT TODAY...HIGH POPS
ARE IN ORDER. WHILE I DO NOT EXPECT AN ALL DAY RAIN...MOST LOCATIONS
SHOULD RECEIVE MEASURABLE RAINFALL TODAY. DUE TO THE HIGH
PRECIPITABLE WATER VALUES AND VERY SLOW STORM MOTION...LOCALLY HEAVY
RAIN IS POSSIBLE.
THE RAINFALL WILL DECREASE IN COVERAGE WITH THE LOSS OF HEATING THIS
EVENING BUT EXPECT SHOWERS AND THUNDERSTORMS TO INCREASE AGAIN ON
SUNDAY WITH FAIRLY HIGH POPS AND LOCALLY HEAVY RAIN.
HIGHS ARE TOUGH TODAY AND ARE BASED ON AT LEAST A FEW HOURS OF
PARTIAL SUNSHINE. IF RAINFALL BECOMES MORE WIDESPREAD THEN HIGHS MAY NEED TO
BE CUT BACK.
.LONG TERM...THE REGION WILL SIT IN BROAD CYCLONIC FLOW MONDAY AND
TUESDAY ON THE WRN FRINGES OF TROUGHING POSITIONED OVER THE EAST
COAST. A DIFFUSE SURFACE BOUNDARY DROPS INTO NRN MS
TUESDAY...WEAKENING WITH TIME TO LEAVE A REGION OF SURFACE
CONVERGENCE OVER SRN ZONES FOR WEDNESDAY AFTERNOON. MODELS ARE NO
LONGER SO GUNG HO ON THE DEVELOPMENT OF UPPER RIDGING FOR NEXT
WEEK...INSTEAD THE GFS IS TRENDING TOWARD THE EURO SOLUTION OF UPPER
TROUGHING TO OUR EAST DEVELOPING INTO A WEAK UPPER LOW OVER THE
CENTRAL GULF COAST WEDNESDAY AND MAINTAINING UPPER TROUGHING OVER THE
ARKLAMISS REGION FOR THURSDAY AS PAINTED BY EARLIER GFS RUNS. THE GFS
HAS PEGGED UPPER RIDGING A LITTLE FARTHER NORTH ON THIS
RUN...FILTERING DRIER AIR IN FROM THE NORTH TUESDAY AND WEDNESDAY IN
THE WAKE OF THE BOUNDARY AND AS A RESULT IN DEVELOPING SUBSIDENCE
INTO NRN MS. THIS TRANSLATES INTO LOWER PRECIPITABLE WATER FIELDS IN
THE NORTH LATE TUESDAY AND VALUES BELOW 2 INCHES ALONG AND NORTH OF
I-20 FOR WEDNESDAY. THE LATEST EURO IS MORE CONSERVATIVE ON
SUBSIDENCE AND DRIER AIR ADVECTION AND KEEPS APPRECIABLE MOISTURE
ACROSS THE AREA. PRECIPITABLE WATER IS FORECAST TO REBOUND QUICKLY
THURSDAY WHEN SUBSIDENCE GIVES WAY TO THE EFFECTS OF UPPER TROUGHING
FROM THE SOUTH THURSDAY. MODEL CONSENSUS NOW DEVELOPS UPPER RIDGING
OVER THE AREA FROM THE EAST FRIDAY. GENERALLY SLY LOW LEVEL FLOW
THURSDAY WILL GIVE WAY TO WEAK ANTICYCLONIC FLOW FOR FRIDAY WHEN
UPPER RIDGING WORKS INTO THE FORECAST AREA.
THE GFS CONTINUES TO PAINT WARMER TEMPERATURES FOR THE FIRST PART OF
NEXT WEEK ALTHOUGH MEX MOS IS PULLING BACK FROM HIGHER COVERAGE OF
UPPER 90S ADVERTISED EARLIER. 925 MB TEMPS WILL BE ON A GRADUAL
INCREASE MONDAY THROUGH WEDNESDAY...PARTICULARLY OVER NRN ZONES.
THIS WOULD PRODUCE A MORE UNSTABLE AIR MASS TO INCREASE THE
POTENTIAL FOR POCKETS OF STRONGER CONVECTION IN THE AREA EARLY NEXT
WEEK AS OPPOSED TO THE SEMI-TROPICAL PRECIPITATION OBSERVED RECENTLY
OVER THE REGION. BEING LESS ENTHUSIASTIC ABOUT DRIER AIR AND THE
DEGREE OF RIDGING THAT WILL OCCUR JUST TO OUR NORTH...THE EURO
REMAINS MOISTER AND COOLER FOR THIS PERIOD. MODELS AGREE ON COOLER
LOW LEVEL TEMPERATURES AND DEEPER MOISTURE RETURN THURSDAY WHEN
WHATEVER SUBSIDENCE DEVELOPS TO OUR NORTH GIVES WAY TO INCREASING
TROUGHING FROM THE SOUTH.
&&
.AVIATION...PATCHY IFR CEILINGS THIS MORNING AT KJAN AND MVFR FOG AT
KMEI BUT OTHERWISE...VFR CONDITIONS AT OTHER SITES WITH SOME PATCHY
MID CLOUDS ACROSS THE AREA. WILL HAVE TO WATCH FOR THE POSSIBLE EXPANSION
OF LOWER CEILINGS OVER THE NEXT FEW HOURS. EXPECT SHOWERS AND
THUNDERSTORMS TO DEVELOP TODAY WHICH ARE CURRENTLY REFLECTED IN THE
TAFS. COVERAGE MAY BE MORE THAN CURRENTLY INDICATED IF MODEL GUIDANCE
IS CORRECT.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 92 75 94 75 / 56 39 42 36
MERIDIAN 92 73 94 73 / 55 33 38 42
VICKSBURG 91 74 94 74 / 56 37 41 30
HATTIESBURG 93 75 95 75 / 56 21 38 22
NATCHEZ 89 74 92 73 / 56 23 45 19
GREENVILLE 92 75 94 75 / 56 50 47 41
GREENWOOD 92 75 94 75 / 56 51 50 53
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
02/03
Hazardous weather outlook, Jul 23, 3:10 AM CST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
410 AM CDT SAT JUL 23 2011
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
240915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
410 AM CDT SAT JUL 23 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS..
.DAY ONE...TODAY AND TONIGHT
SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL
RATES IN EXCESS OF ONE INCH AN HOUR WILL BE POSSIBLE TODAY. WHERE
THE HEAVY RAIN PERSISTS...LOCALIZED FLOODING IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MOST
OF NEXT WEEK. LOCALLY HEAVY RAIN WILL BE POSSIBLE.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL NOT BE NEEDED.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
In the hours before
Special weather statement, Jul 23, 6:51 AM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1251 PM GMT SAT JUL 23 2011
MSZ027-028-032-037-044-231350-
ATTALA MS-MONTGOMERY MS-LEAKE MS-CHOCTAW MS-CARROLL MS-
752 AM CDT SAT JUL 23 2011
A LINE OF SHOWERS PRODUCING TORRENTIAL DOWNPOURS WAS LOCATED FROM 6
MILES WEST OF POPLAR CREEK TO THOMASTOWN AT 751 AM CDT...MOVING
NORTHEAST AT 15 MPH. RAINFALL RATES UP TO 2 INCHES PER HOUR ARE
POSSIBLE IN ASSOCIATION WITH THIS LINE AND PONDING OF WATER WILL BE
ENCOUNTERED ON AREA ROADWAYS.
PEOPLE IN SOUTHEASTERN CARROLL...WEST CENTRAL CHOCTAW...NORTHWESTERN
LEAKE...SOUTHERN MONTGOMERY AND ATTALA COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3346 8950 3347 8934 3304 8934 3272 8972
3289 8974 3339 8974 3358 8951
TIME...MOT...LOC 1251Z 226DEG 15KT 3337 8965 3287 8966
BYBEvent by event
12 flash flood, 12 heavy rain, 2 thunderstorm wind, 1 lightning. Local standard time, as filed.
Flash Flood, Montgomery
- When
- July 23, 8:19 AM CST to 9:00 AM CST
- Where
- Montgomery County, 1.96 mi NNW of Winona to 1.28 mi SW of Winna Montgomery Co
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 33.504, -89.749
A few roads in town were beginning to be covered with water.
Flash Flood, Attala
- When
- July 23, 9:00 AM CST to 9:30 AM CST
- Where
- Attala County, 2.97 mi NNE of Possumneck to 2.4 mi N of Hesterville
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 33.191, -89.736
A few roads were closed across northwest Attala County due to high water. Radar estimated 5 to 7 inches of rain fell across this area.
Flash Flood, Madison
- When
- July 23, 2:20 PM CST to 3:00 PM CST
- Where
- Madison County, 2.27 mi S of Cedar Hill to 0.7 mi ESE of Rocky Hill
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 32.447, -90.178
A few roads in Ridgeland were flooded.
Flash Flood, Rankin
- When
- July 23, 2:55 PM CST to 4:00 PM CST
- Where
- Rankin County, 2.6 mi SSW of Barnett Res West to 2.04 mi NE of Luckney
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- NWS Employee
- Coordinates
- 32.386, -90.050
Three to four inches of water was over the roadway near the intersection of Spillway Road and Old Fannin Road.
Flash Flood, Rankin
- When
- July 23, 3:45 PM CST to 4:00 PM CST
- Where
- Rankin County, 0.98 mi ENE of Leesburg to 0.72 mi NNE of Leesburg
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 32.437, -89.756
A portion of Red Oak Road was under water.
Heavy Rain, Lamar
- When
- July 24, 6:00 AM CST to 12:30 PM CST
- Where
- Lamar County, 0.91 mi SW of Wardwell Station
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 31.320, -89.380
A roof of a building being remodeled in the Turtle Creek Mall area collapsed due to the heavy rain.
Heavy Rain, Lauderdale
- When
- July 24, 6:00 AM CST to 11:30 AM CST
- Where
- Lauderdale County, 1.5 mi SSE of Okatibbee Lake
- Reported by
- COOP Observer
- Coordinates
- 32.480, -88.810
Coop observer measured 4.6 inches of rainfall southeast of Collinsville.
Heavy Rain, Lauderdale
- When
- July 24, 6:00 AM CST to 11:30 AM CST
- Where
- Lauderdale County, 1.81 mi NE of Nellieburg
- Reported by
- COOP Observer
- Coordinates
- 32.420, -88.760
Coop observer reported 3.92 inches of rain northwest of Meridian.
Heavy Rain, Lauderdale
- When
- July 24, 6:00 AM CST to 11:30 AM CST
- Where
- Lauderdale County, 1.38 mi N of (Mei)key Fld Meridia
- Reported by
- CoCoRaHS
- Coordinates
- 32.350, -88.750
A Cocorahs observer recorded 3.23 inches southwest of Meridian.
Heavy Rain, Lauderdale
- When
- July 24, 6:00 AM CST to 11:30 AM CST
- Where
- Lauderdale County, 1.88 mi ENE of Nellieburg
- Reported by
- CoCoRaHS
- Coordinates
- 32.410, -88.750
A Cocorahs observer recorded 3.36 inches of rain northwest of Meridian.
Heavy Rain, Lauderdale
- When
- July 24, 6:00 AM CST to 11:30 AM CST
- Where
- Lauderdale County, 1.75 mi E of Martin
- Reported by
- CoCoRaHS
- Coordinates
- 32.550, -88.820
A Cocorahs observer reported 3.60 inches of rain northeast of Collinsville.
Heavy Rain, Lauderdale
- When
- July 24, 6:00 AM CST to 11:30 AM CST
- Where
- Lauderdale County, 0.9 mi SE of Collinsville
- Reported by
- CoCoRaHS
- Coordinates
- 32.490, -88.840
A Cocorahs observer reported 5.87 inches of rain just northeast of Collinsville.
Heavy Rain, Lauderdale
- When
- July 24, 6:00 AM CST to 11:30 AM CST
- Where
- Lauderdale County, 1.38 mi N of Hookston
- Reported by
- CoCoRaHS
- Coordinates
- 32.450, -88.800
A CoCoRahs observer reported 4.83 inches of rain northwest of Meridian.
Heavy Rain, Lauderdale
- When
- July 24, 6:00 AM CST to 11:30 AM CST
- Where
- Lauderdale County, 1.88 mi WNW of Martin
- Reported by
- CoCoRaHS
- Coordinates
- 32.560, -88.880
CoCoRahs observer reported 3.05 inches of rain northwest of Martin.
Heavy Rain, Lauderdale
- When
- July 24, 8:47 AM CST to 9:30 AM CST
- Where
- Lauderdale County, 1.67 mi ENE of Bonita
- Reported by
- Law Enforcement
- Coordinates
- 32.378, -88.643
Heavy rain caused several wrecks on Interstate 20 and Interstate 59 North due to hydroplaning.
Flash Flood, Newton
- When
- July 24, 8:50 AM CST to 9:30 AM CST
- Where
- Newton County, 0.76 mi NE of Chunky to 0.28 mi N of Chunky
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 32.328, -88.921
Roads were flooded in downtown Chunky.
Flash Flood, Lauderdale
- When
- July 24, 10:22 AM CST to 11:30 AM CST
- Where
- Lauderdale County, 0.41 mi SE of Okatibbee Lake to 1.76 mi ENE of Lizelia
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 32.496, -88.815
Several streets in Meridian, as well as northwest of Meridian were flooded.
Flash Flood, Forrest
- When
- July 24, 11:40 AM CST to 12:30 PM CST
- Where
- Forrest County, 0.61 mi NNW of Hattiesburg to 0.99 mi ENE of Petal
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 31.329, -89.322
Law enforcement officer reported street flooding at the intersection of US Highway 49 and 4th Street at the northeast corner of the University of Southern Mississippi Campus. Twelve to eighteen inches of water were estimated to have been covering the road.
Heavy Rain, Covington
- When
- July 24, 1:15 PM CST
- Where
- Covington County, 0.69 mi N of Seminary
- Reported by
- Emergency Manager
- Coordinates
- 31.560, -89.500
An estimated 3.75 to 3.99 inches if rain fell in about 1.5 hours.
Flash Flood, Montgomery
- When
- July 24, 6:15 PM CST to 7:00 PM CST
- Where
- Montgomery County, Sweatman to 0.55 mi WNW of Sweatman
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 33.630, -89.580
Six inches of water had accumulated on Harmony Road.
Flash Flood, Oktibbeha
- When
- July 25, 8:45 AM CST
- Where
- Oktibbeha County, 1.27 mi E of Maben to 1.83 mi NNE of Adaton
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 33.551, -89.058
Many roads had water over them. Road crews worked to repair several washed out roads in the western part of the county.
Heavy Rain, Oktibbeha
- When
- July 25, 8:45 AM CST
- Where
- Oktibbeha County, 3.2 mi WSW of Adaton
- Reported by
- Emergency Manager
- Coordinates
- 33.460, -88.980
Public reported rainfall amounts in excess of five inches since 6 am near Adaton.
Lightning, Forrest
- When
- July 25, 1:15 PM CST
- Where
- Forrest County, 0.91 mi SE of Hattiesburg
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 31.310, -89.310
Two residences were struck by lightning. Several traffic signals were out in the area.
Thunderstorm Wind, Sunflower
- When
- July 25, 5:30 PM CST
- Where
- Sunflower County, 0.58 mi E of Indianola
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $300
- Reported by
- Emergency Manager
- Coordinates
- 33.450, -90.640
Some tree limbs were down in Indianola.
Thunderstorm Wind, Leflore
- When
- July 25, 5:58 PM CST
- Where
- Leflore County, 0.58 mi W of Greenwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 33.520, -90.190
A power pole was snapped at an apartment complex in Greenwood.
Flash Flood, Leflore
- When
- July 25, 6:30 PM CST to 7:00 PM CST
- Where
- Leflore County, 1.64 mi ESE of Ft Loring to 1.81 mi SW of Craigside
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.494, -90.222
Several streets around Greenwood were under water.
Flash Flood, Sunflower
- When
- July 25, 7:00 PM CST to 7:25 PM CST
- Where
- Sunflower County, 1.75 mi N of Heathman to 0.58 mi NNW of Mc Daniels
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 33.455, -90.721
Several roads in the county were under water with four to six inches of water over the them. Several streets in Indianola were also flooded.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Michigan, July 23, 20112 deaths · 1 injured · 1 event
- Flash Flooding and Hail in North Dakota, July 23, 2011$522,000 · 78 kt wind · 19 events
- Damaging Winds and Lightning Strikes in Illinois, July 23 to 24, 2011$541,000 · 60 kt wind · 6 events
- Damaging Winds and Lightning Strikes in Massachusetts, July 23, 20111 injured · $300,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in Minnesota, July 23, 20112 injured · $60,000 · 1.25 in hail · 14 events
- Hail and Damaging Winds in Ohio, July 23, 2011$111,000 · 50 kt wind · 12 events
- Damaging Winds and Lightning Strike in Arkansas, July 23 to 25, 2011$106,000 · 52 kt wind · 9 events
- Damaging Winds in Iowa, July 23, 2011$99,000 · 61 kt wind · 7 events
- Flash Flood and Damaging Winds in Iowa, July 23, 2011$100,000 · 75 kt wind · 3 events
- Flash Flood and Damaging Winds in Arizona, July 23, 2011$80,000 · 52 kt wind · 3 events
- Flash Flood in West Virginia, July 23, 2011$40,000 · 1 event
- Damaging Winds in Iowa, July 23, 2011$35,000 · 57 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 323031, 323039, 323041, 323042, 323056, 323074, 323076, 323078, 323080, 323081, 323082, 323083, 323084, 323114, 323059, 323062, 323064, 323072, 323085, 323086, 323090, 323116, 323092, 323113, 323102, 333382, 323112.